# SDR HEEA967303

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Arm Assy
- Part number: 206033505003
- Condition: Chafed
- Location: Nodal Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM ASSY  IS CHAFED.  NOTE:  THE BEAM AT POINT WHERE CHAFFING OCCURRED IS 1/16" TOO THICK. REPLACED WITH SERVICEABLE NODAL BEAM.
